# SDR SWAA2020083104233

- Difficulty date: July 25, 2020
- Submitted: August 31, 2020
- Operation: Air carrier
- Aircraft: N7749B
- Make and model: Boeing 737-7BD
- Aircraft serial: 36724
- Aircraft time: 34,744 hours, 17,727 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Bs 747-847
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FLOOR STRUCTURE CARGO TRACK LOCATED BTW BS 747 TO BS 847 AT LEVEL STR 26R ON RBBL 13.88 AT _AFT CARGO COMPARTMENT / REPAIRED FLOOR STRUCTURE CARGO TRACK LOCATED BETWEEN BS 747 TO BS 847 AT LEVEL STR 26R ON RBBL 13.88 AT AFT CARGO COMPARTMENT IAW B737-700 SRM 53-00-53-2R-3 REPAIR 3
